# SDR USAASB08060

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65C3805911
- Condition: Failed
- Location: Nr 3 Le Slat
- Part time: 29,081 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

CLT FLT 1631, ON CLIMBOUT FROM CLT, EN ROUTE TO TPA, THE NR 3 LEADING EDGE SLAT FAILED TO RETRACT CAUSING THE ACFT TO ROLL APPROXIMATELY 10 TO 15 DEGREES.  PILOT WAS ABLE TO CORRECT THE ROLL WITH REDUCED SPEED AND AILERON INPUT.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  ACFT TAXIED TO THE GATE ON ITS OWN.  AN EMERGENCY WAS DECLARED.  FDR ANALYSIS CONFIRMED NO UNCOMMANDED MOVEMENT FROM THE RUDDER.  MAINTENANCE REMOVED AND REPLACED THE NR 3 LEADING EDGE SLAT ACTUATOR PER MM 27-81-41.  LEAK CHECK AND OPERATIONAL CHECK GOOD.  (S)
